I received 2 recent emails relating to the same thing, so I’ve combined them into one post…
Hi here is my question. I have been using rogaine from costco for the past 2 years, during that time regrew alot of hair and was very happy with the result. However 3 months ago i started using the Rogaine Foam and my hair started falling, now i can clearly see my scalp it’s horrible and very stressful, if the content of the foam is thesame minox 5%, why am i loosing more and more hair. Thanks.
I tried liquid minoxidil 5% and Rogaine Foam. I think I had better results with the liquid. Is it possible? Everyone is raving about the Foam!?
Honestly, I don’t know. It is the same medication, just in a different formulation. There is no medical reason why you would be noticing more hair loss. It may be just coincidental.
If any other readers want to discuss their experiences between the liquid and foam (positive or negative), please feel free to leave a comment.